Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is cause of a trace of ketones and blood in urine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
what is a.cause of a trace of keltones and a trace if occult blood in urine be from ?somebody please answer
Posted Tue, 6 Aug 2013 in General Health
Answered by Dr. Jay Patel 1 hour later

I am dr XXXXXXX and will try my level best to help you.

The trace ketones are seen in long term diabetics, which gives an indication about the amount of blood sugar are high still the body is not able to use the sugar and has to break other components to gain energy.

The occult blood in urine, can indicate an infection, kidney stones, trauma, or bleeding from a bladder. It need to be further investigated to find an exact cause behind it.

Hope it helps, please feel free to contact me in case of any further concern/ query.

Thanks for the query.
Above answer was peer-reviewed by
Follow-up: What is cause of a trace of ketones and blood in urine? 8 minutes later
the lab said it shuoldnt be a concern because its just a trace,is this true?
Answered by Dr. Jay Patel 12 minutes later

Welcome back, the trace amount of ketone is not a much of a worry if you are not diabetic, and in case you are diabetic but every thing else is in control i mean blood sugar level then nothing to worry.

Now about a trace amount of occult blood is not a major worry but I would recommend to get urine report again in 6 months, if no trace blood is found at that point in time then nothing to worry.

So just to be on safe side I advise you to repeat urine test again in 6 months period.

Hope this answer brings a huge XXXXXXX of relief.

Thanks again, and feel free to contact me in case of any further concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor